If you need an accessible version of this item please contact JSTOR User Support

Prime Numbers in Arithmetic Progressions with Difference 24

Paul T. Bateman and Marc E. Low
The American Mathematical Monthly
Vol. 72, No. 2 (Feb., 1965), pp. 139-143
DOI: 10.2307/2310975
Stable URL: http://www.jstor.org/stable/2310975
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Prime Numbers in Arithmetic Progressions with Difference 24
Preview not available

Page Thumbnails

  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143